Spectral asymptotics of a linearized problem describing flow of a viscoelastic polymeric fluid

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Abstract

We study a new rheological model (a modification of a known Pokrovski - Vinogradov model). As was shown by numerical simulations, it takes into account nonlinear effects arising in flows of melts and solutions of polymers in domains with a complex boundary geometry. In the case when the main solution is a Poiseuille-type flow in an infinite plane channel (one considers a viscoelastic polymeric fluid) we obtain an asymptotic formula for the distribution of spectrum points of the linear problem. Small perturbations have such the additional property that they are periodic with respect to the variable going along the side of the channel.

Original languageEnglish
Title of host publication19th International Conference on the Methods of Aerophysical Research, ICMAR 2018
Editors Fomin
PublisherAmerican Institute of Physics Inc.
Number of pages6
Volume2027
ISBN (Electronic)9780735417472
DOIs
Publication statusPublished - 2 Nov 2018
Event19th International Conference on the Methods of Aerophysical Research, ICMAR 2018 - Akademgorodok, Novosibirsk, Russian Federation
Duration: 13 Aug 201819 Aug 2018

Publication series

NameAIP Conference Proceedings
PublisherAMER INST PHYSICS
Volume2027
ISSN (Print)0094-243X

Conference

Conference19th International Conference on the Methods of Aerophysical Research, ICMAR 2018
CountryRussian Federation
CityAkademgorodok, Novosibirsk
Period13.08.201819.08.2018

Fingerprint Dive into the research topics of 'Spectral asymptotics of a linearized problem describing flow of a viscoelastic polymeric fluid'. Together they form a unique fingerprint.

Cite this